# SDR ASAA2018032624045

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 8,969 hours, 2,954 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 RADAR IS INOPERATIVE IN ALL MODES.  ACFT GROUNDED.  ACCOMPLISHED A BITE CHECK,  ALL SYSTEMS NORMAL IAW AMM 31-41-00-740-002,  OK FOR SERVICE.
